0

Your Cart £0.00

Benylin Day & Night Max St Caplets 16

£4.00

In stock

Product Code : FH322

Benylin Cold & Flu Day & Night Max Strength Capsules help relieve aches and pains, headaches, blocked noses, sore throats and fevers. The day capsules can also help relieve tiredness and drowsiness.

OR Delivery information

Deal of the month

Bargin Health Products

Details

Paracetamol 500mg, caffeine 25mg and phenylephrine hydrochloride 6.1mg per capsule.

Additional Information

Size 16

Write Your Own Review

You're reviewing: Benylin Day & Night Max St Caplets 16

Related Products

You may also be interested in the following product(s)